RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 2, Pages 259–262 (Mi dan36582)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On approximation of functions in Sobolev spaces by finite functions on an arbitrary open set

V. I. Burenkov

Moscow Institute of Radio-Engineering, Electronics and Automation

Full text: PDF file (388 kB)

Bibliographic databases:

UDC: 517.514
Presented: В. С. Владимиров
Received: 23.05.1971

Citation: V. I. Burenkov, “On approximation of functions in Sobolev spaces by finite functions on an arbitrary open set”, Dokl. Akad. Nauk SSSR, 202:2 (1972), 259–262

Citation in format AMSBIB
\Bibitem{Bur72}
\by V.~I.~Burenkov
\paper On approximation of functions in Sobolev spaces by finite functions on an arbitrary open set
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 2
\pages 259--262
\mathnet{http://mi.mathnet.ru/dan36582}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0293386}
\zmath{https://zbmath.org/?q=an:0253.46066}


Linking options:
  • http://mi.mathnet.ru/eng/dan36582
  • http://mi.mathnet.ru/eng/dan/v202/i2/p259

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. G. Khanin, “Spectral synthesis of ideals in algebras of functions having generalized derivatives”, Russian Math. Surveys, 39:2 (1984), 167–168  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. N. N. Tarkhanov, “Approximation on compact sets by solutions of systems with surjective symbol”, Russian Math. Surveys, 48:5 (1993), 103–145  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:18
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019